# SDR AALA202306165319

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 75,873 hours, 9,588 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR DIFFICULT TO OPEN OR CLOSE. ADJUSTED LAV 2F-1L DOOR LATCH MECHANISM PER CMM 25-45-80. ALL CHECKS NORMAL.
